Skip to main content

A characterization of cohomological Einstein Kaehler manifolds and applications

Abstract

The main result of this paper gives a characterization of complex 2-dimensional cohomological Einstein Kaehler manifolds. As a consequence we obtain some interesting restrictions for the constructions of cohomological Einstein metrics on complex 2-manifolds.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Apte, M., ‘Sur certaines classes caractéristiques des variétés Kähleriennes’, C.R.Acad. Sc. Paris 240 (1955), 144–151.

    Google Scholar 

  2. 2.

    Chen, B. Y., ‘Some Topological Obstructions to Bochner-Kaehler Metrics and their Applications’, J. diff. Geom. 13 (1978), 547–558.

    Google Scholar 

  3. 3.

    Donnelly, H., ‘Topology and Einstein Kaehler Metrics’, J. Diff. Geom. 11 (1976), 259–264.

    Google Scholar 

  4. 4.

    Hitchin, N., ‘Compact Four-Dimensional Einstein Manifolds’, J. Diff. Geom. 9 (1974), 435–441.

    Google Scholar 

  5. 5.

    Kodaira, K., ‘On the Structure of Compact Complex Analytic Surfaces, I’, Amer. J. Math. 86 (1964), 751–798.

    Google Scholar 

  6. 6.

    Lichnerowicz, A., ‘Théorie globale des connexions et des groupes d'holonomie’, C.N.R. Monografie Mathematiche 2, Roma, Edizioni Cremonese, 1962.

    Google Scholar 

  7. 7.

    Ogiue, K., ‘Generalized Scalar Curvatures of Cohomological Einstein Kaehler Manifolds’, J. Diff. Geom. 10 (1975), 201–205.

    Google Scholar 

  8. 8.

    Perrone, D., ‘On the Spectrum of Kaehler Manifolds’, Simon Stevin 57, 3 (1983), 203–214.

    Google Scholar 

  9. 9.

    Perrone, D., ‘Cohomological Einstein Kaehler Manifolds Characterized by the Spectrum’, Math. Z. 185 (1984), 179–183.

    Google Scholar 

  10. 10.

    Smyth, B., ‘Differential Geometry of Complex Hypersurfaces’, Ann. Math. 85 (1967), 246–266.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

This work was carried out in the framework of a national plan of research financed by M.P.I.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Perrone, D. A characterization of cohomological Einstein Kaehler manifolds and applications. Geom Dedicata 22, 255–260 (1987). https://doi.org/10.1007/BF00147936

Download citation

Keywords

  • Einstein Metrics
  • Interesting Restriction
  • Kaehler Manifold